# SDR CA131203001

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 33,815 hours
- Engine: Allsn 501D22A
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STABILIZER FWD UPPER SPAR CAP FROM BL 61 TO BL 70 HAS TOOLING MARKS AT FASTENER LOCATIONS.  WORK CARRIED OUT IAW RESPONSE BAD70001-2013-000007 AND CASCADE ERO 11302.  A DAMAGE TOLERANCE EVALUATION HAS BEEN PERFORMED. NO SPECIAL INSPECTIONS ARE REQUIRED.  THE REPORTED DAMAGE WAS NOT DISCOVERED VIA AD2012-06-09 THEREFORE THE REQUIREMENTS IN PARA O OF AD 2012-06-09 DO NOT APPLY.  THE APPLICABLE REPAIR OF THIS APPROVAL IS FOR SERIAL NUMBER 4600 ONLY.  RT HORIZONTAL STABILIZER  INTERNAL STRUCTURE JOINT AT REAR UPPER SPAR CAP F.S. 1095 AND ANGLE AT BL 61 CORRODED.  CAP REPLACED WITH NEW PART IAW L382 SMP 51-70, 51-60, 51-140. SMP 515B 20-00-02 AND SMP 515C, NDI 20-10-04.
